Advances in Pure Mathematics

Vol.2 No.2(2012), Paper ID 18028, 5 pages

DOI:10.4236/apm.2012.22017

 

Homology Curve Complex

 

Ningthoujam Jiban Singh, Himadri Kumar Mukerjee

 

Department of Mathematics, Assam University, Silchar, India
Department of Mathematics, North-Eastern Hill University, NEHU Campus, Shillong, India

 

Copyright © 2012 Ningthoujam Jiban Singh, Himadri Kumar Mukerjee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


N. Singh and H. Mukerjee, "Homology Curve Complex," Advances in Pure Mathematics, Vol. 2 No. 2, 2012, pp. 119-123. doi: 10.4236/apm.2012.22017.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.